American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Marco Mucha. Polar actions on certain principal bundles over symmetric spaces of compact type. Proc. Amer. Math. Soc. 139 (2011) 2249-2255. MR 2775402.
Abstract, references, and article information   
View Article: PDF

[2] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tanya Schmah. Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001) 1169-1177. MR 1709765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter W. Michor. Basic differential forms for actions of Lie groups. II. Proc. Amer. Math. Soc. 125 (1997) 2175-2177. MR 1401750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Huajian Yang. Representations at fixed points of smooth actions of compact connected Lie groups. Proc. Amer. Math. Soc. 124 (1996) 1903-1912. MR 1301537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter W. Michor. Basic differential forms for actions of Lie groups. Proc. Amer. Math. Soc. 124 (1996) 1633-1642. MR 1307550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Saralegi. A Gysin sequence for semifree actions of ${\bf S}\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 1335-1345. MR 1184085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrei Verona. A de Rham type theorem for orbit spaces . Proc. Amer. Math. Soc. 104 (1988) 300-302. MR 958087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ştefan Papadima. Discrete symmetry, toral symmetry and the Euler characteristic of manifolds . Proc. Amer. Math. Soc. 103 (1988) 612-614. MR 943092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shabd Sharan Khare. Compact Lie group action and equivariant bordism . Proc. Amer. Math. Soc. 92 (1984) 297-300. MR 754725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hsü Tung Ku. Group actions on aspherical $A\sb{k}(N)$-manifolds with nonzero Euler characteristics . Proc. Amer. Math. Soc. 90 (1984) 459-462. MR 728369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Fried. Entropy for smooth abelian actions . Proc. Amer. Math. Soc. 87 (1983) 111-116. MR 677244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kyung Bai Lee. Geometric realization of $\pi_0\mathcal{E}(M)$ . Proc. Amer. Math. Soc. 86 (1982) 353-357. MR 667306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sławomir Kwasik. On the equivariant homotopy type of $G$-ANRs . Proc. Amer. Math. Soc. 83 (1981) 193-194. MR 620011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Lashof. The equivariant extension theorem . Proc. Amer. Math. Soc. 83 (1981) 138-140. MR 619999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Katsuo Kawakubo. Weyl group actions and equivariant homotopy equivalence . Proc. Amer. Math. Soc. 80 (1980) 172-176. MR 574530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allen Back. Homotopy rigidity for Grassmannians . Proc. Amer. Math. Soc. 80 (1980) 327-332. MR 577768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chao Chu Liang. Differentiable pseudo-free circle actions on homotopy spheres . Proc. Amer. Math. Soc. 72 (1978) 362-364. MR 507339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia